MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL12.1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2021 a 12.1mm micl12.1; -11.5 diopter implantable collamer lens was implanted into the patient's right eye (od) as a replacement lens.The surgeon indicated the patient experienced shallow ac, elevated intraocular pressure and was treated with medications lidocaine, moistat and miochol along with topical pilocarpine.Patient's angles were still narrow and went on alphagan.It was also noted that "she feels good with some improvement in her vision".Postoperative report indicated patient's iop decreased to an acceptable level.Lens remains implanted.
 
Additional Manufacturer Narrative
Corrected data: h10: initial claim is not applicable due to claim was found to be a duplicate of mfr# 2023826-2021-03058.See mentioned mfr# for correct claim details.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key12278129
Report Number2023826-2021-03075
Device Sequence Number5097924
Product Code MTA
UDI-Device Identifier00841542102780
UDI-Public00841542102780
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberMICL12.1
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR